# SDR UALA2013010900130

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 0000
- Part serial: 00000
- Condition: Dented
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT, SEAL RETAINER ANGLE DENT AT TOP STOP PIN FITTING.  REMOVED AND REPLACED FWD CARGO DOOR CUTOUT SEAL RETAINER ANGLE IAW SRM 51-40-02 & DWG'S 65-57147 & 143N8521 & 143N6609 & ECRA 5330-04395.  PERFORMED FWD CARGO DOOR STOP PAD RIG PER AMM 52-34-00.
